# SDR SWAA2018082824663

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 63,881 hours, 37,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 692914
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, AIRCRAFT SLOWLY STOPPED PRESSURING.  DURING CLIMB- NO LIGHTS FOR PRESS PANEL OR DOOR LIGHTS.  R&R GROUND CONDITIONED AIR CHECK VALVE PER MM.
